# SDR WX0A2022041174056

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 46,940 hours, 15,182 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LOWER EXIT PANEL AT L1 DOOR COMING OFF AND IS MISSING A SCREW / REINST LOWER EMERG EXIT PANEL AT L1 DOOR AND REPLACED MISSING SCREW IAW AMM 25-23-45"
